# SDR CALA9801135

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 279-378
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR PANEL IN FORWARD PIT CORRODED AND DELAMINATED AT STA 378 TO 279.  A NEW PANEL WAS FABRICATED AND INSTALLED IAW ECRA 2551-01010.
